<  Back to the Polytechnique Montréal portal

Variable Space Search for Graph Coloring

Alain Hertz, M. Plumettaz and N. Zufferey

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20661/
Journal Title: Discrete Applied Mathematics (vol. 156, no. 13)
Publisher: Elsevier
DOI: 10.1016/j.dam.2008.03.022
Official URL: https://doi.org/10.1016/j.dam.2008.03.022
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Hertz, A., Plumettaz, M., & Zufferey, N. (2008). Variable Space Search for Graph Coloring. Discrete Applied Mathematics, 156(13), 2551-2560. https://doi.org/10.1016/j.dam.2008.03.022



Repository Staff Only

View Item View Item